# SDR CALA2018012600316

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 33,174 hours, 11,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 24 BULLNOSE EMERGENCY LIGHT INOPERATIVE.  FOUND THE WIRE W4148-153-20 PULLED OUT OF GROUND BLOCK IAW WDM 33-51-13.   INSTALLED A NEW PIN CONTACT IAW SPWM 20-90-15 AND INSTALLED IN GROUND BLOCK. EMERGENCY EXIT LIGHTS OPS CHECKED OK IAW AMM 3 3 51-00.  CHECKED INSTALLATION WD 33-51-13 AND AMM 33-51-00.  OPS CHECKED GOOD
